# SDR AALA20120223022

- Difficulty date: February 15, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 49,057 hours, 6,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Emergencylight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RESEATED LIGHT BULB AT LEFT NUMBER 2 DOOR.  OPS CHECKED NORMAL.
